Alert archive / Vermont / Wind Advisories in 2010

Wind Advisory 7, NWS Burlington, VT

November 17, 201011 counties in Vermont; 4 counties in New York

NWS Burlington, VT issued this wind advisory at Nov 17, 2010, 11:09 AM EST for 11 counties in Vermont; 4 counties in New York. It took effect at Nov 17, 2010, 4:00 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2010, 11:09 AM EST (16:09 UTC)
In effect from
Nov 17, 2010, 4:00 PM EST
Expired
Nov 18, 2010, 3:04 AM EST
In force
11 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Caledonia County, VT, Chittenden County, VT, Essex County, VT, Franklin County, VT, Grand Isle County, VT, Lamoille County, VT, Orange County, VT, Orleans County, VT, Rutland County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 11 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 4.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2010-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2010-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -221 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-221 m²/s²
0-3 km storm-relative helicity
-168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

558 
WWUS71 KBTV 171609
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1109 AM EST WED NOV 17 2010

NYZ026>031-034-035-087-180300-
/O.NEW.KBTV.WI.Y.0007.101117T2100Z-101118T0900Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR
1109 AM EST WED NOV 17 2010

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
EST THURSDAY. 

* LOCATIONS...ALL OF NORTHERN NEW YORK. 

* HAZARDS...STRONG AND GUSTY WINDS.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL INCREASE SHARPLY FROM THE WEST THIS
  AFTERNOON...AND PEAK DURING THE 10 PM TO 2 AM TIME FRAME. WINDS
  WILL GRADUALLY DIMINISH TOWARD DAYBREAK. 

* IMPACTS...DOWNED BRANCHES AND POWER LINES ARE POSSIBLE ACROSS
  THE ADVISORY AREA. THIS HAS THE POTENTIAL TO CAUSE SCATTERED
  POWER OUTAGES. THE HIGHEST WIND SPEEDS ARE EXPECTED ALONG THE
  EASTERN SLOPES OF THE ADIRONDACKS ACROSS CLINTON AND ESSEX
  COUNTIES IN NEW YORK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ010>012-019-180300-
/O.NEW.KBTV.WI.Y.0007.101117T2300Z-101118T1200Z/
ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND-
INCLUDING THE CITIES OF...BRADFORD...RANDOLPH...RUTLAND...
SPRINGFIELD...WHITE RIVER JUNCTION...EAST WALLINGFORD...
KILLINGTON
1109 AM EST WED NOV 17 2010

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
THURSDAY. 

* LOCATIONS...CENTRAL AND SOUTH-CENTRAL VERMONT ALONG THE EASTERN
  SLOPES OF THE GREEN MOUNTAINS. 

* HAZARDS...STRONG AND GUSTY WINDS.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...WINDS WILL INCREASE SHARPLY FROM THE WEST LATE THIS
  AFTERNOON INTO THIS EVENING...AND REACH HIGHEST SPEEDS DURING
  THE PRE-DAWN HOURS ON THURSDAY. WINDS WILL GRADUALLY DIMINISH
  DURING THURSDAY MORNING. 

* IMPACTS...DOWNED BRANCHES AND POWER LINES ARE POSSIBLE ACROSS
  THE ADVISORY AREA. THIS HAS THE POTENTIAL TO CAUSE SCATTERED
  POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

BANACOS
2 follow-up statements
996 
WWUS71 KBTV 171837
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
137 PM EST WED NOV 17 2010

VTZ001>009-016>018-180900-
/O.EXA.KBTV.WI.Y.0007.101117T2300Z-101118T1200Z/
GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-
LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-
INCLUDING THE CITIES OF...ALBURGH...SOUTH HERO...ST. ALBANS...
NEWPORT...ISLAND POND...BURLINGTON...JOHNSON...STOWE...
ST. JOHNSBURY...MONTPELIER...MIDDLEBURY...VERGENNES...
ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON
137 PM EST WED NOV 17 2010

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
THURSDAY. 

* LOCATIONS...CENTRAL AND NORTHERN VERMONT.

* HAZARDS...STRONG AND GUSTY WINDS.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 46 MPH.

* TIMING...WINDS WILL INCREASE SHARPLY FROM THE WEST LATE THIS 
  AFTERNOON INTO THIS EVENING...AND REACH HIGHEST SPEEDS DURING 
  THE PRE-DAWN HOURS ON THURSDAY. WINDS WILL GRADUALLY DIMINISH 
  DURING THURSDAY MORNING. 

* IMPACTS...DOWNED BRANCHES AND POWER LINES ARE POSSIBLE ACROSS 
  THE ADVISORY AREA. THIS HAS THE POTENTIAL TO CAUSE SCATTERED 
  POWER OUTAGES. THE HIGHEST WIND GUSTS ARE EXPECTED ALONG THE
  EASTERN SLOPES OF THE GREEN MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

NYZ026>031-034-035-087-180900-
/O.CON.KBTV.WI.Y.0007.101117T2100Z-101118T0900Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR
137 PM EST WED NOV 17 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY...UNTIL 4 AM EST THURSDAY.

* LOCATIONS...ALL OF NORTHERN NEW YORK.

* HAZARDS...STRONG AND GUSTY WINDS.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL INCREASE SHARPLY FROM THE WEST THIS 
  AFTERNOON...AND PEAK DURING THE 10 PM TO 2 AM TIME FRAME. 
  WINDS WILL GRADUALLY DIMINISH TOWARD DAYBREAK. 

* IMPACTS...DOWNED BRANCHES AND POWER LINES ARE POSSIBLE ACROSS 
  THE ADVISORY AREA. THIS HAS THE POTENTIAL TO CAUSE SCATTERED 
  POWER OUTAGES. THE HIGHEST WIND SPEEDS ARE EXPECTED ALONG THE 
  EASTERN SLOPES OF THE ADIRONDACKS ACROSS CLINTON AND ESSEX 
  COUNTIES IN NEW YORK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ010>012-019-180900-
/O.CON.KBTV.WI.Y.0007.101117T2300Z-101118T1200Z/
ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND-
INCLUDING THE CITIES OF...BRADFORD...RANDOLPH...RUTLAND...
SPRINGFIELD...WHITE RIVER JUNCTION...EAST WALLINGFORD...
KILLINGTON
137 PM EST WED NOV 17 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY...FROM 6 PM THIS EVENING TO 7 AM EST THURSDAY.

* LOCATIONS...SOUTH-CENTRAL VERMONT

* HAZARDS...STRONG AND GUSTY WINDS.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL INCREASE SHARPLY FROM THE WEST LATE THIS 
  AFTERNOON INTO THIS EVENING...AND REACH HIGHEST SPEEDS DURING 
  THE PRE-DAWN HOURS ON THURSDAY. WINDS WILL GRADUALLY DIMINISH 
  DURING THURSDAY MORNING. 

* IMPACTS...DOWNED BRANCHES AND POWER LINES ARE POSSIBLE ACROSS
  THE ADVISORY AREA. THIS HAS THE POTENTIAL TO CAUSE SCATTERED
  POWER OUTAGES. THE HIGHEST WIND GUSTS ARE EXPECTED ALONG THE
  EASTERN SLOPES OF THE GREEN MOUNTAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

BANACOS
956 
WWUS71 KBTV 180804
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
304 AM EST THU NOV 18 2010

NYZ026>031-034-035-087-180915-
/O.CAN.KBTV.WI.Y.0007.000000T0000Z-101118T0900Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR
304 AM EST THU NOV 18 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR NORTHERN NEW YORK. GUSTY WESTERLY WINDS WILL CONTINUE
THIS MORNING...BUT AT SPEEDS BELOW ADVISORY CRITERIA.


$$

VTZ001>012-016>019-180915-
/O.CAN.KBTV.WI.Y.0007.000000T0000Z-101118T1200Z/
GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-
LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-
WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...ALBURGH...SOUTH HERO...ST. ALBANS...
NEWPORT...ISLAND POND...BURLINGTON...JOHNSON...STOWE...
ST. JOHNSBURY...MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...
RANDOLPH...RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...
ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON...
EAST WALLINGFORD...KILLINGTON
304 AM EST THU NOV 18 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR ALL OF CENTRAL AND NORTHERN VERMONT. GUSTY WESTERLY 
WINDS WILL CONTINUE THIS MORNING...BUT AT SPEEDS BELOW ADVISORY
CRITERIA.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Nov 17, 10:10 AM EST, 59 minutes earlier.

Area forecast discussion, Nov 17, 10:10 AM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1010 AM EST WED NOV 17 2010

.SYNOPSIS...
BREEZY AND WET WEATHER IS EXPECTED TODAY AS A STRONG AREA OF LOW
PRESSURE MOVES FROM THE EASTERN GREAT LAKES UP THROUGH THE SAINT
LAWRENCE VALLEY. THE LOW WILL MOVE AWAY TONIGHT THROUGH THURSDAY
WHILE TRACKING THROUGH EASTERN CANADA. BLUSTERY AND COOLER
CONDITIONS CAN BE EXPECTED TONIGHT THROUGH THURSDAY WITH SOME LIGHT
RAIN AND SNOW SHOWERS. HIGH PRESSURE WILL THEN MOVE ACROSS THE
AREA ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 955 AM EST WEDNESDAY...PRECIPITATION CHARACTER IS BECOMING
MORE SHOWERY AS DEEP-LAYER WAA HAS SHIFTED NORTH AND EAST OF VT AS
OF 15Z. UPR VORT ACROSS WRN NY WILL SHIFT ACROSS THE NORTH COUNTRY
THRU 20Z...AND WITH A FEW BREAKS IN THE OVERCAST...ADDITIONAL
SHOWERS ARE EXPECTED WITH GENERATION OF WEAK INSTABILITY AND MID-
LEVEL DPVA. NOTED CAPE OF 200 J/KG IN NAM SOUNDINGS AT BTV AT
18Z...SO WILL MAINTAIN A SLIGHT CHANCE OF A THUNDERSTORM THRU THIS
AFTN CONSISTENT WITH SPC GENERAL TSTM FORECAST. WINDS HAVE CALMED
DOWN ALONG THE WESTERN SLOPES OF THE GREEN MTNS. LOOKING FOR WINDS
TO GRADUALLY VEER TO THE SOUTH AND THEN SW LATE THIS AFTN. SW
WINDS OF 15-25 MPH ARE EXPECTED THIS AFTN WITH A FEW GUSTS TO 35
MPH ACROSS NRN NY. AM CONCERNED ABOUT WLY WIND GUSTS TO 50 MPH
FOR THE OVERNIGHT HRS TONIGHT...MAINLY ALONG THE ERN SLOPES OF THE
ADIRONDACKS. WE ARE ASSESSING THE 12Z GUIDANCE FOR POSSIBLE WIND
ADVISORY ACROSS PORTIONS OF NRN NY FOR TONIGHT.

DAYTIME TEMPS WILL GENERALLY BE IN THE 50S THRU THIS AFTN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
AS OF 417 AM EST WEDNESDAY...LOW PRESSURE WILL MOVE UP THRU EASTERN
QUEBEC TONIGHT WITH SHOWERY PRECIPITATION CONTINUING ACROSS THE
REGION. VERTICAL TEMP PROFILES SUGGEST A CHANGE TO SNOW SHOWERS
OVERNIGHT...ESPECIALLY OVER HIGHER ELEVATIONS WHERE POPS WILL BE
HIGHEST. ANY SNOW ACCUMULATION WILL BE MINOR HOWEVER...GENERALLY AN
INCH OR LESS. WEST WINDS WILL BE LOCALLY STRONG AND GUSTY
TONIGHT...ESPECIALLY OVER THE EASTERN SLOPES OF THE ADIRONDACKS
AND OVER THE HIGHER TERRAIN OF VERMONT AFTER MIDNIGHT. WINDS IN
THESE AREAS EXPECTED TO INCREASE TO 20-30 MPH WITH GUSTS TO 40
MPH. THESE VALUES JUST SHY OF ADVISORY CRITERIA...BUT SITUATION
WILL NEED TO BE MONITORED. THE WESTERLY WINDS WILL BE USHERING IN
COOLER AIR...WITH LOWS IN THE 30S...WITH MID AND UPPER 20S OVER
HIR TRRN.

LOW LEVEL CAA CONTINUES DURING THE DAY ON THURSDAY WITH 850MB TEMPS
DROPPING TO -6 TO -8C BY 00Z FRIDAY.  THIS WILL RESULT IN HIGHS
40-45 IN THE VALLEYS...AND ONLY MID AND UPPER 30S AT 1-2 KFT.
SHALLOW INSTABILITY AND NW FLOW WILL ALLOW FOR SCT SNOW SHOWERS IN
THE MTNS WITH SOME MINOR ACCUM ONCE AGAIN...BUT MOSTLY DRY
CONDITIONS EXPECTED IN THE VALLEYS.

LINGERING SNOW SHOWERS WILL BE TAPERING OFF THURSDAY NIGHT WITH SOME
PARTIAL CLEARING TO FOLLOW AS HIGH PRESSURE BUILDS EAST FROM THE
GREAT LAKES. MIN TEMPS MAINLY IN THE 20S...WITH SOME TEENS IN THE
ADIRONDACKS. RIDGE AXIS SLIDES EAST ACROSS THE AREA ON FRIDAY.
SKIES WILL BALANCE OUT PARTLY SUNNY...ALTHOUGH WE WILL SEE AN INCR
IN CLOUDS ONCE AGAIN LATER IN THE DAY WITH PASSAGE OF SFC AND MID
LVL RIDGE. TEMPS EXPECTED TO BE A FEW DEGREES BELOW NORMAL.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 352 AM EST WEDNESDAY...SFC RIDGE SLIDES TO THE SOUTH FRI NGT
GIVING WAY TO QUICK MVG SYSTEM FOR SATURDAY. MDLS CONTINUE TO SHOW
EASTWARD TREK OF THIS LOW...WHICH WILL ALLOW FOR BEST CHANCES AT
PRECIP TO OCCUR OVER NORTHERN PORTIONS OF THE CWA INITIALLY...THEN
SHIFT TO HIR TRRN/NW FACING SLOPES AS LOW TRACKS EAST OF AREA BY
SAT NGT. W/ RIDGE BUILDING IN FROM THE WEST...TIGHT GRADIENT WILL
FUNNEL COLDER AIR ON NORTHERLY WINDS OVER THE CWA. NICE DAY ON TAP
FOR SUNDAY AS SFC HIGH PRESSURE OVER THE NORTHEAST. LATE SUN NGT
INTO TUESDAY WILL HAVE MDLS BRINGING TWO QUICK MVG SYSTEM TRACKING
MAINLY N OF THE CWA DUE TO RIDGE PLACEMENT TO OUR SOUTH. STILL
ENOUGH CD AIR WORKS INTO AREA...ESPECIALLY ON BACKSIDE OF EXITING
SYSTEMS TO HAVE SNOW SHOWERS MENTIONED. TEMPS NEAR
NORMAL...DESPITE SOME SSW FLOW AHEAD OF MON/TUES SYSTEMS...AS
CLDS/PRECIP WILL HELP TO KEEP TEMPS IN CHECK.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
THROUGH 12Z THURSDAY...MAINLY MVFR CONDITIONS AT ALL FORECAST
SITES THRU PERIOD. CEILINGS WILL RANGE FROM OVC010-OVC030...WITH
SOME VFR CEILINGS NEAR OVC050-060 FOR BTV/PBG/MSS THRU 15Z-16Z.
VSBY IN -RW/FG 4-6SM THRU 18Z W/ SOME --RW THEREAFTER. MPV/SLK
WILL SEE PRECIP CHANGE OVER TO MAINLY -SW BY 06Z THURSDAY.SSE
WINDS 10-20KTS WITH GUSTS TO NEAR 30KTS. WINDS WILL THEN SHIFT TO
WNW BY 06Z WITH SPEEDS REMAINING THE SAME.

OUTLOOK 12Z THURSDAY THROUGH SUNDAY...
12Z THURSDAY THROUGH 12Z FRIDAY...VFR AT VALLEY SITES...CHANCE
MVFR/IFR SNOW SHOWERS ACROSS HIGHER ELEVATIONS. 12Z FRIDAY THROUGH
06Z SATURDAY...VFR UNDER BRIEF HIGH PRESSURE. 00Z SATURDAY THROUGH
00Z SUNDAY...CHANCE MVFR RAIN/SNOW SHOWERS...MAINLY ACROSS
NORTHERN TERMINALS. 00Z SUNDAY THROUGH 00Z MONDAY...VFR UNDER HIGH
PRESSURE.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...RJS
NEAR TERM...BANACOS
SHORT TERM...RJS
LONG TERM...JN
AVIATION...JN/LAHIFF
Hazardous weather outlook, Nov 17, 7:14 AM EST, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
714 AM EST WED NOV 17 2010

NYZ026>031-034-035-087-VTZ001>012-016>019-181215-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
714 AM EST WED NOV 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

GUSTY SOUTHEAST WINDS ARE EXPECTED THIS MORNING WITH WIND GUSTS
UP TO 40 MPH IN SOME AREAS...MAINLY ALONG THE WESTERN SLOPES OF
THE GREEN MOUNTAINS. WINDS WILL SHIFT INTO THE WEST LATER TODAY
INTO TONIGHT WITH GUSTS OF 30 TO 40 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Nov 17, 6:40 AM EST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
640 AM EST WED NOV 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 AM     NON-TSTM WND DMG NORTH UNDERHILL         44.59N 72.93W
11/17/2010                   CHITTENDEN         VT   NWS EMPLOYEE

            TREE DOWN IN DRIVEWAY DUE TO WIND.

&&

JN

Nearby

Wind Advisories in Vermont, 2010Wind Advisories in New York, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.